# SDR UALA2011033001533

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,517 hours, 11,110 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 66
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH APU BATTERY MESSAGE, AND APU BATTERY CHARGER MESSAGE.  REPLACED APU BATTERY AND APU BATTERY CHARGER.  APU DEFERRED INOP, MESSAGES HAVE CLEARED.  APU REPLACED (S/N P1119-331) PER MM, OPS NORMAL.
